| Catalog Number |
2000E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd smartsite needle free connector was occluded.The following information was received by the initial reporter with the following verbatim.It was reported by the customer that unable to push the saline thru.
Additional Manufacturer Narrative
It was reported by the customer that unable to push the saline thru.Five unused unopened samples were received for quality evaluation.Visual inspection did not indicate any damages or abnormalities.The samples were connected to a bd infusion set and fluid was flowed through the set and the samples.There were no issues with fluid flow or fluid blockage.The customer complaint of flow issues - fluid blockage could not be confirmed.No root cause analysis was conducted due to the reported issue not being replicated in the samples provided.